# SDR MWEA99892

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5752 · Aileron Tabs
- Part: Control Tab
- Part number: 5910047501
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM TRAILING EDGE OF LEFT AILERON CONTROL TAB HAS A DENT.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
